# SDR 2007UALA03081

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 59,286 hours, 34,837 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 RT DOOR SLIDE GAUGE OUT GREEN.   FOUND RUPTURE DISK HAS SMALL PIN HOLE LEAK.   REPLACED DISK, REFILLED BOTTLE AND CHECKED FOR LEAKS.
